Discrete & Computational Geometry

, Volume 34, Issue 1, pp 97–109 | Cite as

Improved Dense Packings of Congruent Squares in a Square

Article

Abstract

Let sn be the side of the smallest square into which it is possible to pack n congruent squares. In this paper we link sn to the supremum of the maximal inflation Ω (C) of admissible configurations C. The computation and the properties of Ω in a bounded domain. We improve the best known packings of n equal squares for n=11, 29 and 37, and give an alternative optimal packing of 18 squares.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science + Business Media Inc. 2004

Authors and Affiliations

  1. 1.LMPA, Universitédu Littoral, 50 rue F. Buisson, BP699, 62228 Calais CedexFrance

Personalised recommendations